Submit an Article
Become a reviewer
Vol 1 No 4
Pages:
277-278
Download volume:
RUS
Research article
Without section

On a class of reducible hyperelliptic integrals

Authors:
I. P. Dolbny
Date submitted:
1908-06-24
Date accepted:
1908-08-15
Date published:
1908-12-01

Abstract

Let us take the integral and find a substitution of the lowest degree, through which we achieve the reduction of this integral to an elliptic one.

Долбня И.П. Об одном классе приводимых гиперэллиптических интегралов // Записки Горного института. 1908. Т. № 4 1. С. 277-278.
Dolbny I.P. On a class of reducible hyperelliptic integrals // Journal of Mining Institute. 1908. Vol. № 4 1. p. 277-278.
Go to volume 1

References

  1. -

Similar articles

About the influence of the concentration of reacting solutions on the appearance and structure of sediments
1908 P. P. von-Weymarn
On the issue of the formation of telluric iron from bog ores
1908 A. E. Kupffer
Electrical conductivity of magnesium-lead alloys
1908 N. I. Stepanov
Illustration of crystal structure with vector circles
1908 Ye. S. Fedorov
Construction of curved surfaces of the second order (conoseconds) and a full hexahedron.
1908 Ye. S. Fedorov
On the preparation of salts of alkali and alkaline earth metals in so-called colloidal amorphous formations that are highly crystallizing and highly soluble in water
1908 P. P. von-Weymarn